# SDR FDEA200906232241

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER ACCESS FOUND CRACKED AT APPROX XOS 612.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I, REVISION 40. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100, REVISION 107.
